MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The a1cx3 reagent lot number was 805151 with an expiration date of 31-dec-2025.
 
Event or Problem Description
The initial reporter complained of high results for 2-3 patient samples tested for tina-quant hemoglobin a1cdx gen.3 (a1cx3) on a cobas c 513 analyzer.An example of a discrepant high result was provided for 1 patient sample.The initial result was 7.4%.The repeat result was 5.2%.The initial result was questioned by the doctor.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
Calibration was last performed on 24-jul-2025 with no issues.Qc was acceptable.There is no indication of a reagent performance issue.No issues were identified during a review of the alarm trace data.The field service engineer (fse) found several instrument parts due for replacement.The fse replaced the various parts and made the necessary adjustments and alignments.An instrument check passed.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22961164
Report Number1823260-2025-02719
Device Sequence Number8529547
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown